# SDR AALA202305194630

- Difficulty date: May 15, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N198UW
- Make and model: Airbus A320*
- Aircraft serial: 5444
- Aircraft time: 33,204 hours, 13,417 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Cooling Fan
- Part number: 361614010
- Part serial: P4015
- Condition: Leaking
- Location: Zone 100 - Fuse
- Part time: 28,468 hours, 10,489 cycles
- Component: Apu, Hnywl, 1319A
- Component part number: 38007081
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING ALL PHASES OF FLIGHT, DIRTY SOCK SMELL ON AND OFF IN CABIN AND FLIGHT DECK, VERY STRONG ON TAXI IN. MAINTENANCE REPLACED THE APU OIL COOLING FAN PER AMM 49-52-51 AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK.
